My psychiatrist says my Lexapro withdrawal wouldn't cause dizziness for more than a couple of days, so I should see my GP because it's something else that's causing the dizziness. I went on half dosage for 2 weeks, and then stopped, after 6 years of use. Now psychiatrist has started me on Lamotrigine, but I hate starting it when I still and so dizzy, and feel like it's the Lexapro withdrawal. Suggestions? Advice? Proof???
Hi, to be honest, i am not surprised at how you are feeling. After taking Lexapro for 6 years, a 2 week tapering process is very fast. Sometimes an SSRI can be discontinued quickly if being replaced by another medication in the same class, but Lamotrigine isn't an SSRI. You will gradually feel better and the withdrawal symptoms will subside, but it could take a bit longer still unfortunately. In the meantime, get out of the house, in the fresh air, every day and take some light exercise, going for a walk for example, this will increase your serotonin levels and the vitamin D from the sun will also help. Don't drink too much caffeine, drink plenty of water, stay hydrated. And eat as healthily as possible, fresh fruit and veg. Keep a tight sleep routine, regular times to go to sleep and wake. I hope you are feeling better soon
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 3 answers
My hubby took it for 8 wks. Has been off it for 2 weeks and still showing signs of rage. How long w?
Posted 31 Mar 2012 • 2 answers
Posted 20 Jan 2013 • 4 answers
Posted 9 Jan 2014 • 2 answers
Lexapro - What does one use to help with the withdrawals? I tapered down slowly over 2 weeks per my?
Posted 21 Feb 2016 • 1 answer